Periodic and stationary solutions for compressible Navier-Stokes equations via a stability method
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 4, p. 607-647
@article{ASNSP_1983_4_10_4_607_0,
     author = {Valli, Alberto},
     title = {Periodic and stationary solutions for compressible Navier-Stokes equations via a stability method},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 10},
     number = {4},
     year = {1983},
     pages = {607-647},
     zbl = {0542.35062},
     mrnumber = {753158},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1983_4_10_4_607_0}
}
Valli, Alberto. Periodic and stationary solutions for compressible Navier-Stokes equations via a stability method. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 4, pp. 607-647. http://www.numdam.org/item/ASNSP_1983_4_10_4_607_0/

[1] S. Agmon - A. Douglis - L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, II, Comm. Pure Appl. Math., 17 (1964), pp. 35-92. | MR 162050 | Zbl 0123.28706

[2] H. Beirão Da Veiga, Diffusion on viscous fluids. Existence and asymptotic properties of solutions, Ann. Scuola Norm. Sup. Pisa, (IV), 10 (1983), pp. 341-355. | Numdam | MR 728440 | Zbl 0531.76095

[3] J.P. Bourguignon - H. Brezis, Remarks on the Euler equation, J. Funct. Anal., 15 (1974), pp. 341-363. | MR 344713 | Zbl 0279.58005

[4] L. Cattabriga, Su un problema al contorno relativo al sistema di equazioni di Stokes, Rend. Sem. Mat. Univ. Padova, 31 (1961), pp. 308-340. | Numdam | MR 138894 | Zbl 0116.18002

[5] M. Giaquinta - G. Modica, Nonlinear systems of the type of the stationary Navier-Stokes system, J. Reine Angew. Math., 330 (1982), pp. 173-214. | MR 641818 | Zbl 0492.35018

[6] D. Graffi, Il teorema di unicità nella dinamica dei fluidi compressibili, J. Rational Mech. Anal., 2 (1953), pp. 99-106. | MR 52270 | Zbl 0050.19604

[7] J.G. Heywood - R. Rannacher, Finite element approximation of the non-stationary Navier-Stokes problem. - I : Regularity of solutions and second-order error estimates for spatial discretization, SIAM J. Numer. Anal., 19 (1982), pp. 275-311. | MR 650052 | Zbl 0487.76035

[8] J.G. Heywood - R. Rannacher, Finite element approximation of the non-stationary Navier-Stokes problem. - II: Stable solutions and error estimates uniform in time, Preprint University of Erlangen-Nürnberg, 1981.

[9] N. Itaya, On the Cauchy problem for the system of fundamental equations describing the movement of compressible viscous fluids, Kodai Math. Sem. Rep., 23 (1971), pp. 60-120. | MR 283426 | Zbl 0219.76080

[10] A. Matsumura - T. Nishida, The initial value problem for the equations of motion of viscous and heat-conductive gases, J. Math. Kyoto Univ., 20 (1980), pp. 67-104. | MR 564670 | Zbl 0429.76040

[11] A. Matsumura - T. Nishida, The initial boundary value problem for the equations of motion of compressible viscous and heat-conductive fluid, Preprint University of Wisconsin, MRC Technical Summary Report no. 2237 (1981). | MR 713680 | Zbl 0543.76099

[12] A. Matsumura - T. Nishida, Initial boundary value problems for the equations of motion of general fluids, in « Computing methods in applied sciences and engineering », V, ed. R. Glowinski and J. L. Lions, North-Holland Publishing Company, Amsterdam - New York - Oxford, 1982. | MR 784652 | Zbl 0505.76083

[13] J. Nash, Le problème de Cauchy pour les équations différentielles d'un fluide général, Bull. Soc. Math. France, 90 (1962), pp. 487-497. | Numdam | MR 149094 | Zbl 0113.19405

[14] M. Padula, Existence and uniqueness for viscous steady compressible motions, to appear. | MR 860302 | Zbl 0644.76086

[15] R. Rannacher, Stable finite element solutions to nonlinear parabolic problems of Navier-Stokes type, in « Computing methods in applied sciences and engineering », V, ed. R. Glowinski and J. L. Lions, North-Holland Publishing Company, Amsterdam - New York - Oxford, 1982. | MR 784647 | Zbl 0505.76049

[16] J. Serrin, Mathematical principles of classical fluid mechanics, in « Handbuch der Physik », Bd. VIII/1, Springer-Verlag, Berlin - Göttingen - Heidelberg, 1959. | MR 108116

[17] J. Serrin, On the stability of viscous fluid motions, Arch. Rational Mech. Anal. 3 (1959), pp. 1-13. | MR 105250 | Zbl 0086.20001

[18] J. Serrin, A note on the existence of periodic solutions of the Navier-Stokes equations, Arch. Rational Mech. Anal., 3 (1959), pp. 120-122. | MR 105251 | Zbl 0089.19102

[19] J. Serrin, On the uniqueness of compressible fluid motions, Arch. Rational Mech. Anal., 3 (1959), pp. 271-288. | MR 106646 | Zbl 0089.19103

[20] V.A. Solonnikov, Solvability of the initial-boundary value problem for the equations of motion of a viscous compressible fluid, J. Soviet Math., 14 (1980), pp. 1120-1133 (previously in Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 56 (1976), pp. 128-142 [russian]). | MR 481666 | Zbl 0451.35092

[21] M. Spivak, A comprehensive introduction to differential geometry, vol. 4, Publish or Perish, Inc., Boston, 1975. | MR 394453 | Zbl 0306.53002

[22] A. Tani, On the first initial-boundary value problem of compressible viscous fluid motion, Publ. Res. Inst. Math. Sci. Kyoto Univ., 13 (1977), pp. 193-253. | Zbl 0366.35070

[23] R. Temam, Navier-Stokes equations. Theory and numerical analysis, North. Holland Publishing Company, Amsterdam - New York - Oxford, 1977. | MR 609732 | Zbl 0383.35057

[24] A. Valli, Uniqueness theorems for compressible viscous fluids, especially when the Stokes relation holds, Boll. Un. Mat. It., Anal. Funz. Appl., 18-C (1981), pp. 317-325. | MR 631585 | Zbl 0484.76075

[25] A. Valli, An existence theorem for compressible viscous fluids, Ann. Mat. Pura Appl., 130 (1982), pp. 197-213; 132 (1982), pp. 399-400. | MR 696052 | MR 663971 | Zbl 0599.76081

[26] A.I. Vol'Pert - S.I. Hudjaev, On the Cauchy problem for composite systems of nonlinear differential equations, Math. USSR-Sb., 16 (1972), pp. 517-544 (previously in Mat. Sb., 87 (1972), pp. 504-528 [russian]). | MR 390528 | Zbl 0251.35064